# SDR AT0100059

- Difficulty date: December 31, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CABIN FLOORBEAM CORRODED AT UPPER AND LOWER EDGE AT BS 986.  MECHANICALLY REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR IAW B737 SRM 53-10-9, 53-30-2.
